# SDR NSVA20120301463

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4209
- Aircraft time: 8,292 hours, 7,989 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 8193007009
- Part serial: 06108580
- Condition: Defective
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C RETURNED TO FIELD DUE TO A POWER PLANT MESSAGE.  MX REMOVED AND REPLACED THE FADEC.
